RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2008, Volume 4, Number 2, Pages 169–180 (Mi nd230)  

This article is cited in 1 scientific paper (total in 1 paper)

The interconnection of synchronization threshold with effective diffusion coefficient of instantaneous phase of chaotic self-sustained oscillations

A. S. Zakharova, T. E. Vadivasova, V. S. Anishchenko

Saratov State University

Abstract: We investigate effective diffusion coefficient of instantaneous phase of chaotic self-sustained oscillations and its connection with synchronization threshold. It is showed that effective phase diffusion coefficient in contrast to maximal Lyapunov exponent allows to distinguish the regions of spiral and funnel attractor. We ascertain that synchronization threshold of chaos is in order-of-magnitude agreement with the value of diffusion coefficient divided by the mean frequency of self-sustained oscillations.

Keywords: chaotic self-sustained oscillations, synchronization threshold, effective diffusion coefficient of instantaneous phase.

Full text: PDF file (167 kB)
UDC: 537.86
MSC: 39Axx, 93D05
Received: 14.02.2008

Citation: A. S. Zakharova, T. E. Vadivasova, V. S. Anishchenko, “The interconnection of synchronization threshold with effective diffusion coefficient of instantaneous phase of chaotic self-sustained oscillations”, Nelin. Dinam., 4:2 (2008), 169–180

Citation in format AMSBIB
\Bibitem{ZakVadAni08}
\by A.~S.~Zakharova, T.~E.~Vadivasova, V.~S.~Anishchenko
\paper The interconnection of synchronization threshold with effective diffusion coefficient of instantaneous phase of chaotic self-sustained oscillations
\jour Nelin. Dinam.
\yr 2008
\vol 4
\issue 2
\pages 169--180
\mathnet{http://mi.mathnet.ru/nd230}


Linking options:
  • http://mi.mathnet.ru/eng/nd230
  • http://mi.mathnet.ru/eng/nd/v4/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Zhalnin, “Novaya skhema peredachi informatsii na osnove fazovoi modulyatsii nesuschego khaoticheskogo signala”, Izvestiya vysshikh uchebnykh zavedenii. Prikladnaya nelineinaya dinamika, 22:5 (2014), 3–12  elib
  • Нелинейная динамика
    Number of views:
    This page:122
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020